Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Menstrual Cramps While On Birth Control Pills?

Hi dr. Grief, i ve been having menstrual cramps since yesterday and im on the birth control pill and i finished my last period a week ago, so im not supposed to get my next period for 2 and a half weeks. I have been having unprotected sex eith my husband.
Mon, 9 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

If you are taking contraceptive pills regularly, then usually your periods will be fixed, but spotting in between periods are common. Regular use of OC pills are efficient in controlling conception.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vidya K. R., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Loading Online Doctors....
What Causes Menstrual Cramps While On Birth Control Pills?

Hello, If you are taking contraceptive pills regularly, then usually your periods will be fixed, but spotting in between periods are common. Regular use of OC pills are efficient in controlling conception. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vidya K. R., General & Family Physician